# SDR USAA001656

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB SUPPORT CRACKED 1 INCH, AFT SIDE DOOR INBOARD NEXT TO 4TH STOP FITTING TOP.  INSTALLED CLIP, FILLER AND DOUBLER PER EA 67987.  (M)
